RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 1, Pages 70–86 (Mi zvmmf1754)  

Asymptotic analysis of the problem of contact of a highly conducting and a perforated domain

S. Gnélécoumbaga, G. P. Panasenko

Equipe d'Analyse Numérique Lyon-Saint Etienne Uniyersité de Saint Etienne, 23, rue Paul Michelon 42023 Saint Etienne FRANCE

Full text: PDF file (1888 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:1, 65–80

Bibliographic databases:
UDC: 519.634
MSC: Primary 74Q05; Secondary 74F05, 35B27, 80A20
Received: 18.11.1997

Citation: S. Gnélécoumbaga, G. P. Panasenko, “Asymptotic analysis of the problem of contact of a highly conducting and a perforated domain”, Zh. Vychisl. Mat. Mat. Fiz., 39:1 (1999), 70–86; Comput. Math. Math. Phys., 39:1 (1999), 65–80

Citation in format AMSBIB
\Bibitem{GnePan99}
\by S.~Gn\'el\'ecoumbaga, G.~P.~Panasenko
\paper Asymptotic analysis of the problem of contact of a highly conducting and a perforated domain
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 1
\pages 70--86
\mathnet{http://mi.mathnet.ru/zvmmf1754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680470}
\zmath{https://zbmath.org/?q=an:1062.74594}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 1
\pages 65--80


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1754
  • http://mi.mathnet.ru/eng/zvmmf/v39/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:219
    Full text:70
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020